# SDR FDEA201405281219

- Difficulty date: May 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N311089
- Condition: Dented
- Location: Bs 1488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1488, STRINGER 16L UPPER FLANGE DENTED.  REPAIRED IAW EA F-5310-T0308460 PART 1.   REPAIR CLASSIFIED AS MAJOR
